# SDR DALA2023050203418

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 IN REF TO NRC 00073: DISBOND OF 1.25IN LENGTH AND 1.2IN WIDTH ON DENT #14 AT ISS 184.5 APPROX SLAT 5. CORRECTIVE ACTION: SUMMARY OF NRC 00316: DISBOND OF SLAT 5. WAS REPAIRED B757-200 SRM. (2743495)
